Multiscale Relaxation of Convex Functionals
Journal of convex analysis, Tome 10 (2003) no. 2, pp. 325-35
Cet article a éte moissonné depuis la source Heldermann Verlag
Irene Fonseca
Mots-clés :
Convexity, periodicity, multiscale limits, Γ-convergence, A-quasiconvexity, measurability selection criterion
@article{JCA_2003_10_2_JCA_2003_10_2_a1,
author = {I. Fonseca and E. Zappale},
title = {Multiscale {Relaxation} of {Convex} {Functionals}},
journal = {Journal of convex analysis},
pages = {325--35},
year = {2003},
volume = {10},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a1/}
}
I. Fonseca; E. Zappale. Multiscale Relaxation of Convex Functionals. Journal of convex analysis, Tome 10 (2003) no. 2, pp. 325-35. http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a1/